HomeHome SearchSearch MenuMenu Our productsOur products Ask an ExpertAsk an Expert

Warning: A combination of these two drugs could give you diabetes

by , 23 July 2013

Did you know that you could be at risk of seeing your blood sugar skyrocket because of the drugs your doctor has prescribed for you? Read on to find out why the drugs pravastatin and paroxetine could increase your risk of developing diabetes.

If you’re taking these two very common medications: Pravastatin (prescribed for heart conditions) and paroxetine (prescribed for depression and anxiety), you could be at risk of diabetes.

Revealed: The dangers of pravastatin and paroxetine

According to a study published in the Health Sciences Institute, researchers have found that taking these two drugs together could lead to extreme increases in your blood sugar levels. As a result this could push you over the edge to developing full-blown diabetes.

In fact, researchers found the average glucose increase was 19 mg/dl. That’s enough to trigger diabetes.

If you’re already struggling with diabetes, this combination could make it so much harder to manage the disease. Researchers found the pravastatin-paroxetine combination pushes glucose up by 48 mg/dl. That’s a very dangerous jump.

If you’re currently taking both of these drugs, it’s advisable that you talk to your doctor right away about switching at least one of them to protect yourself against the ravages of high blood sugar.

Vote article

Warning: A combination of these two drugs could give you diabetes
Rating:
Note: 5 of 1 vote

Related articles





Related articles


Watch And Learn



Related Products

Resources